# SDR UKW2001F00000

- Difficulty date: August 6, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N208SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8208
- Engine: Lyc IO360L2A
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Worn
- Location: Mlg
- Part time: 1,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED POPPING NOISE COMING FROM LEFT MAIN GEAR WHEN BRAKES WERE APPLIED.  BOLT AND BOLT HOLE IN THE LANDING GEAR SPRING ASSEMBLE WAS FOUND TO BE WORN BEYOND LIMITS.  AIRCRAFT HAS BEEN USED AS A FLIGHT SCHOOL AIRCRAFT SINCE NEW.  CAUSE IS NOT KNOWN AT THIS TIME.  PART WAS RETURNED TO MANFACTURER FOR EVALUATION.
